# SDR HEEA966524

- Difficulty date: January 26, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2246Q
- Make and model: Bell 206L-1
- Aircraft serial: 45752
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Part number: 8000B12
- Condition: Reads Low
- Location: Cockpit Air Spd
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INDICATOR UNIT INDICATES 20 MPH LOW, OUT OF TOLERANCE.
